Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serotonin Syndrom?

Posted by linkadge on July 14, 2005, at 19:35:41

In reply to Re: Serotonin Syndrom? TrishP, posted by Glydin on July 14, 2005, at 7:20:15

It might be worht a shot to reduce your serotogenic meds. I found that too much SSRI always made me tired and apathetic.


Linakdge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[527706]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:527097
URL: http://www.dr-bob.org/babble/20050713/msgs/527706.html